# SDR SWAA2022092945830

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,830 hours, 35,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER EMERGENCY LIGHT LENS DIRECTIONAL ARROW IS POINTING THE WRONG DIRECTION / [01] REPLACED EMERGENCY LIGHT LENS AT FWD ENTRY DOOR REF AMM 33-51-01;[02] INSPECTED
